MAUDE Adverse Event Report: DEPUY MITEK MICRO QUICK ANCHOR W/ #4 ORTHOCORD & C-1 NEEDLES; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK MICRO QUICK ANCHOR W/ #4 ORTHOCORD & C-1 NEEDLES; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 212041
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/16/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device was received and evaluated.Visual observation reveals that the anchor is off the inserter but still intact and held in place by the suture.Under magnification, the anchor revealed no structural anomalies.The suture was still intact and was not frayed or cut.This failure cannot be confirmed.It was reported that the patient had hard bone.No further procedural details were provided that could determine a root cause for the reported failure.A batch record review has been conducted and the results indicate that this batch of product was processed with one unrelated incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy synthes mitek complaints system revealed no other complaint of any kind for this lot of devices that were released to distribution.At this point in time, based on the complaint rates, no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the sales rep that during a rotator cuff procedure, it was observed that the micro quick anchor w/ #4 orthocord & c-1 anchor was broken, however, the sales rep stated the anchor looked intact.It was reported that the bone quality of the patient was very hard.It was also reported that the surgeon prepped the bonehole with the included drill.It was reported that the procedure was completed with another like device using the same hole.It was reported that there were no delays in the in the procedure.The sales rep was not present and had no further information.There was patient involvement.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
MICRO QUICK ANCHOR W/ #4 ORTHOCORD & C-1 NEEDLES
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK
325 paramount drive
raynham MA 02767
MDR Report Key7764407
Report Number1221934-2018-54059
Device Sequence Number13754185
Product Code HWC
UDI-Device Identifier10886705001873
UDI-Public10886705001873
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K080352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/16/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Catalogue Number212041
Device Lot Number3810268
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2015
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2015
Initial Report FDA Received Date08/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1